# SDR SWAA2024110142667

- Difficulty date: September 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL PLATE ON ACCESS PANEL 431AR LOC. ON # 1 ENGINE. 2024-600412<[01] REPLACED SEAL PLATE ACCESS PANEL 431 AR LOCATED ON #1 ENGINE IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] COMPLETED JOB
